MathSciNet Relay Station
MathSciNet bibliographic data
MR929658 (89d:32058) 32H35
Rosay, Jean-Pierre; Rudin, Walter Holomorphic maps from ${\bf C}\sp n$ to ${\bf C}\sp n$. Trans. Amer. Math. Soc. 310 (1988), no. 1, 47–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement